# SDR FDEA201103221116

- Difficulty date: March 22, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 21,643 hours, 11,758 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5734008233000
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EO 6-5710-7-5013, FOUND CRACKED HOLE "G".    REPAIRED PER FEDEX EA 6-5730-136749.
